IJPAM: Volume 14, No. 1 (2004)

ON SOME INEQUALITIES ON TIME SCALES

Chen-Huang Hong$^1$, Cheh-Chih Yeh$^2$
$^1$General Education Center
National Taipei University of Technology
Taipei 106, TAIWAN, R.O.C.
e-mail: hongch@ntut.edu.tw
$^2$Department of Information Management
Lunghwa University of Science and Technology
Kueishan Taoyuan, 33306 TAIWAN, R.O.C.
e-mail: ccyeh@mail.lhu.edu.tw


Abstract.In this paper, we establish some integral inequalities on a time scale which generalize some results of Hayashi.

Received: April 19, 2004

AMS Subject Classification: 26D15

Key Words and Phrases: integral inequality, time scales

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 14
Issue: 1